I have tingling in the palm of my hands, and a bit in the fingers. I've been on it for 3 1/2 weeks, and I also had neuropathy during chemo.
Tbh the other symptoms I'm having a re far worse, this is only mildly annoying. I'm looking at discussing changing to another drug because of bone pain/headaches/ very low mood.
I’ve been on anastrozole for about 3 months but for some of that time, everything was disguised because I was on gabapentin for neuropathic pain. Turns out it’s also prescribed for anastrozole’s side effects. When I stopped taking that, along came occasional mild flushes, accompanied by what feels like Ordeal by Needles - it’s like someone is sticking hundreds of fine needles into my skin from the elbows and knees down to hands and feet. It doesn’t last long and only comes with a flush but it’s not pleasant. However it exactly matches the areas affected by peripheral neuropathy which, again, is only mild. My difference is that it goes away with activity.
Maybe you should ring your breast care nurse or one here? It may well be a vestige of the neuropathy, which comes and goes and can last for ages. Good luck with the hormone therapy - it’s only 10 years 🙂
I started Anastrazole two weeks ago. Had a small bit of joint stiffness which is easily managed and doesn't stop me doing anything.
Mildly concerned as I have developed tingling over the top of my hands within the last week which worsens with activity. I had neuropathy with chemo but I have full feeling back and this tingling is in a different place.
Wondering if anyone else has experienced this after starting anastrazole?